# SDR C2XA11IA172

- Difficulty date: July 31, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 28,949 hours, 21,734 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: HG2010AC02
- Part serial: 99051074
- Condition: Inoperative
- Location: Ahrs
- Part time: 27,785 hours, 20,680 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT 2391, CREW REPORTED TAHT THE CAPTAIN LOST ATT AND HDG TWICE DURING CLIMB.  THE AIRCRAFT RETURNED TO EWR WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE AHRS COMPUTER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
